# SDR COMA9910118

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Closed
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J, W
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  FUEL SERVICE DOOR NOT COMPLETELY CLOSED.  SECURED FUEL SERVICE DOOR.
